MAUDE Adverse Event Report: BECTON DICKINSON NEEDLE 30X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON NEEDLE 30X1 RB; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305128
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 03/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material#: 305128, batch#: 3024960.It was reported by the customer that they have 30g needle broke off in patient.Rcc received a complaint via email.Email(s) attached.We were notified of a complaint from a customer stating needle 30g broke off in patient.If it is indicated that a sample is available please provide shipping instructions within 30 days or the sample will be disposed of.Vendor part #: 305128 lot number #: 3024960 additional information received on 02-may-2024 how was the needle removed from patient? not specified when does this event happened? i.E.Date of event? (b)(6) 2024.Was there any procedure required for removal of needle? not specified how was the patient outcome? patient is doing good and there was no harm was the procedure carried out by a registered health practitioner? yes please provide address of the facility where the incident has occurred.It was noted that there is a sample available for investigation could you please provide the address where the sample is available for investigation?.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.It was reported the needle broke off in a patient.To aid in the investigation, one sample with no packaging blister and one photo was provided for evaluation by our quality team.A visual inspection was performed.First, with 10x magnification, and then with 30x magnification.The needle hub has only part of the needle that goes inside the hub.The top part of the needle is deformed as if it was bent before it broke.The photo provided shows the sample received.No other defects or imperfections were observed.This defect could occur if the needle was bent before breaking.A device history record review was completed for provided material number 305128, lot 3024960.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation and with the returned sample analysis the symptom reported by the customer is confirmed.
 
Event or Problem Description
No additional information received.Material#:305128 batch#: 3024960.It was reported by the customer that they have 30g needle broke off in patient.Verbatim: rcc received a complaint via email.Email(s) attached.We were notified of a complaint from a customer stating needle 30g broke off in patient.If it is indicated that a sample is available please provide shipping instructions within 30 days or the sample will be disposed of.Vendor part #: 305128.Lot number #: 3024960.Additional information received on 02-may-2024.¿ how was the needle removed from patient? not specified ¿ when does this event happened? i.E.Date of event? 3/28/2024 ¿ was there any procedure required for removal of needle? not specified ¿ how was the patient outcome? patient is doing good and there was no harm ¿ was the procedure carried out by a registered health practitioner? yes ¿ please provide address of the facility where the incident has occurred.¿ it was noted that there is a sample available for investigation could you please provide the address where the sample is available for investigation?.

Brand Name
NEEDLE 30X1 RB
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19248034
Report Number1911916-2024-00318
Device Sequence Number7332629
Product Code FMI
UDI-Device Identifier30382903051282
UDI-Public(01)30382903051282
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305128
Device Lot Number3024960
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2024
Supplement Date Received by Manufacturer06/03/2024
Initial Report FDA Received Date05/06/2024
Supplement Report FDA Received Date06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown